# SDR FDEA200901210294

- Difficulty date: January 21, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Bs 710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSE AT STA 710 RT HAS A DENT, L= 1.75, W= 1.0, D = 0.047.  FABRICATED REPAIR DOUBLER IAW SRM 53-00-013.  INSTALLED REPAIR DOUBLER IAW SRM 53-00-013.  CATEGORY B MAJOR REPAIR NR 3 REPAIR..
